Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 46, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 27, 2024, 9:15 PM CDT for Carter County, Garvin County, Murray County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2024, 9:15 PM CDT (02:15 UTC)
- Expired
- Apr 27, 2024, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Carter County, OK, Garvin County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 103 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 7:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
The text
As transmitted.
767
WFUS54 KOUN 280215
TOROUN
OKC019-049-099-280300-
/O.NEW.KOUN.TO.W.0046.240428T0215Z-240428T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
915 PM CDT Sat Apr 27 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
South central Garvin County in southern Oklahoma...
Northwestern Carter County in southern Oklahoma...
Western Murray County in southern Oklahoma...
* Until 1000 PM CDT.
* At 914 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Graham, moving north at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Elmore City, Katie, Tatums, Hennepin, Graham, Pooleville, and Milo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3423 9733 3427 9750 3468 9744 3462 9714
TIME...MOT...LOC 0214Z 198DEG 32KT 3432 9743
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
..speg.1 follow-up statement
622
WWUS54 KOUN 280240
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
940 PM CDT Sat Apr 27 2024
OKC019-280250-
/O.CAN.KOUN.TO.W.0046.000000T0000Z-240428T0300Z/
Carter OK-
940 PM CDT Sat Apr 27 2024
...THE TORNADO WARNING FOR NORTHWESTERN CARTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved into
Murray County. Therefore, the warning has been cancelled for Carter
County.
LAT...LON 3447 9735 3451 9735 3451 9741 3468 9742
3462 9714 3440 9725
TIME...MOT...LOC 0240Z 192DEG 39KT 3449 9725
$$
OKC049-099-280300-
/O.CON.KOUN.TO.W.0046.000000T0000Z-240428T0300Z/
Garvin OK-Murray OK-
940 PM CDT Sat Apr 27 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH
CENTRAL GARVIN AND NORTHWESTERN MURRAY COUNTIES...
At 940 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles east of Hennepin, moving north at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Elmore City, Katie, and Hennepin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3447 9735 3451 9735 3451 9741 3468 9742
3462 9714 3440 9725
TIME...MOT...LOC 0240Z 192DEG 39KT 3449 9725
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:55 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 27, 6:55 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
655 PM CDT Sat Apr 27 2024
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024
Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thunderstorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.
Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.
Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024
Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.
&&
.AVIATION...
(00Z TAFS)
Issued at 655 PM CDT Sat Apr 27 2024
Severe TS remain an imminent threat for SPS, LAW and PNC before
expanding over the remaining terminals along and east of the I35
corridor through the night. Besides very large hail and some
tornadoes, intense rainfall from training cells are likely at times
before storms become increasingly linear and sweep east to DUA after
midnight. Some MVFR or even IFR ceilings are likely in the wake of
this activity, but should clear out to VFR by mid/late morning. DUA
is likely to see a second bout of TS by the afternoon ahead of the
dryline and cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 55 79 / 100 20 0 10
Hobart OK 56 80 51 81 / 70 0 0 10
Wichita Falls TX 59 81 56 83 / 100 10 0 0
Gage OK 50 77 46 81 / 10 10 10 10
Ponca City OK 60 79 49 77 / 100 40 10 10
Durant OK 63 77 61 82 / 90 90 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ004>008-010>013-
015>020-022>032-035-037>048-050>052.
TX...Flood Watch through Sunday evening for TXZ086-089-090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...01Hazardous weather outlook, Apr 27, 4:05 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 405 PM CDT Sat Apr 27 2024 OKZ004>048-050>052-TXZ083>090-282115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 405 PM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Slight to Enhanced risk for severe thunderstorms across far western Oklahoma and adjacent western north Texas to a Moderate risk across much of the remainder of our Oklahoma and north Texas area including all of central into southeast Oklahoma. Hazards with severe storms will include up to baseball size hail, 60-80 mph downburst wind gusts, and a few tornados possible. Most of our area will be in a Medium risk for a few tornados. The severe risk timing across western Oklahoma and western north Texas would be through midnight while the risk timing across central through southeast Oklahoma will be through the overnight hours. .Heavy rainfall... Heavy rainfall by slow moving storms and any storm training could result in flash flood with the highest risk area overnight across all of central through southeast Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across all counties served by the Norman office should prepare for severe weather operations through the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Ongoing severe thunderstorms will likely be winding down after sunrise across southeast Oklahoma. The risk for severe thunderstorms returns Sunday afternoon generally along and east of I-35 with the highest risk (slight) across southeast Oklahoma. Up to quarter size hail and 60 mph wind gusts will be the main severe risks with an additional low risk for tornados across southeast Oklahoma. Thunderstorms will be possible on Tuesday night and every day through Friday across our area. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 27, 8:42 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
842 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM Flash Flood 3 NE Peckham 36.92N 97.13W
04/27/2024 Kay OK Emergency Mngr
Vehicle submerged in flood waters NW of the
City of Newkirk.
&&
JHLocal storm report, Apr 27, 8:46 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
846 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM Hail 1 NW Duncan 34.52N 97.97W
04/27/2024 E1.00 Inch Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 8:54 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
854 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail Seymour 33.59N 99.26W
04/27/2024 E1.00 Inch Baylor TX Emergency Mngr
NWSchat report.
&&
JHSpecial weather statement, Apr 27, 9:05 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Norman OK
905 PM CDT Sat Apr 27 2024
OKZ050-280230-
Love OK-
905 PM CDT Sat Apr 27 2024
...A strong thunderstorm will impact portions of northwestern Love
County through 930 PM CDT...
At 904 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burneyville, moving north at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Leon, Overbrook, and Burneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3385 9743 3407 9741 3407 9713 3390 9719
3392 9721 3391 9724 3386 9726 3387 9728
3389 9731 3387 9731 3385 9733 3388 9733
3384 9735
TIME...MOT...LOC 0204Z 194DEG 40KT 3392 9731
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
..speg.Local storm report, Apr 27, 9:09 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
909 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM Hail 5 E Bradley 34.91N 97.63W
04/27/2024 E1.00 Inch McClain OK Public
Report from mPING.
&&
JHSpecial weather statement, Apr 27, 9:12 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Norman OK
912 PM CDT Sat Apr 27 2024
OKZ044-045-TXZ085>090-280315-
Cotton OK-Jefferson OK-Clay TX-Wichita TX-Archer TX-Knox TX-
Wilbarger TX-Baylor TX-
912 PM CDT Sat Apr 27 2024
...Strong thunderstorms will impact portions of southwestern
Jefferson, southeastern Cotton, Clay, Archer, Wichita, southeastern
Knox, southeastern Wilbarger and Baylor Counties through 1015 PM
CDT...
At 911 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Burkburnett to 4 miles
southwest of Holliday to near Goree. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Seymour, Archer City, Munday,
Knox City, Iowa Park, Holliday, Ryan, Petrolia, Scotland, Byers,
Dean, Windthorst, Terral, Bellevue, Goree, Megargel, and Jolly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3342 9982 3415 9848 3413 9783 3385 9788
3388 9796 3389 9798 3347 9798 3347 9842
3340 9842
TIME...MOT...LOC 0211Z 257DEG 36KT 3405 9865 3376 9872 3343 9953
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:00 PM CDT | Special Weather Statement | OUN | Ellis | 15 min |
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens, Tillman | 48 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 28 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | OUN | Kay, Noble | 28 min |
| Apr 27, 7:24 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 36 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Apr 27, 7:36 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 27, 7:37 PM CDT | Special Weather Statement | OUN | Comanche | 38 min |
| Apr 27, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 30 min |
| Apr 27, 7:45 PM CDT | Tornado Warning | OUN | Kay | 30 min |
| Apr 27, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 29 min |
| Apr 27, 7:51 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| Apr 27, 7:53 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 52 min |
| Apr 27, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 49 min |
| Apr 27, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 30 min |
| Apr 27, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Apr 27, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 30 min |
| Apr 27, 8:40 PM CDT | Special Weather Statement | OUN | Woods | 35 min |
| Apr 27, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 50 min |
| Apr 27, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Comanche, Cotton, Garvin, Grady and 3 more | 45 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 51 min |
| Apr 27, 8:59 PM CDT | Tornado Warning | OUN | Grady, McClain | 46 min |
| Apr 27, 9:05 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| Apr 27, 9:12 PM CDT | Special Weather Statement | OUN | Jefferson | 63 min |
| Apr 27, 9:17 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 29 min |
| Apr 27, 9:21 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Carter, Cleveland, Cotton, Garvin, Grady and 6 more | 39 min |
| Apr 27, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 50 min |
| Apr 27, 9:41 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| Apr 27, 9:44 PM CDT | Tornado Warning | OUN | Carter, Murray | 46 min |
| Apr 27, 9:45 PM CDT | Tornado Warning | OUN | Pontotoc | 45 min |
| Apr 27, 9:46 PM CDT | Flash Flood Warning | OUN | Cotton, Grady, Stephens | 5 hr |
| Apr 27, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, Logan, McClain and 5 more | 40 min |
| Apr 27, 9:51 PM CDT | Tornado Warning | OUN | Garvin, Murray | 39 min |
| Apr 27, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 51 min |
| Apr 27, 9:54 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 17 min |
| Apr 27, 9:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| Apr 27, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Johnston, Lincoln, Love and 6 more | 5 hr |
| Apr 27, 10:16 PM CDT | Tornado Warning | OUN | Lincoln | 44 min |
| Apr 27, 10:17 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 43 min |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| Apr 27, 10:20 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 25 min |
| Apr 27, 10:22 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 23 min |
| Apr 27, 10:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, McClain, Payne, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 39 min |
| Apr 27, 10:38 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 22 min |
| Apr 27, 10:41 PM CDT | Tornado Warning | OUN | Carter | 34 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Garvin, Jefferson | 62 min |
| Apr 27, 10:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| Apr 27, 10:44 PM CDT | Special Weather Statement | OUN | Payne | 61 min |
| Apr 27, 10:45 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 4 hr |
| Apr 27, 10:46 PM CDT | Tornado Warning | OUN | Pontotoc | 29 min |
| Apr 27, 10:54 PM CDT | Tornado Warning | OUN | Carter, Murray | 51 min |
| Apr 27, 10:57 PM CDT | Tornado Warning | OUN | Love | 48 min |
| Apr 27, 11:00 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 45 min |
| Apr 27, 11:04 PM CDT | Tornado Warning | OUN | Pontotoc | 26 min |
| Apr 27, 11:07 PM CDT | Flash Flood Warning | OUN | Pontotoc | 4 hr |
| Apr 27, 11:13 PM CDT | Tornado Warning | OUN | Murray | 34 min |
| Apr 27, 11:18 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 42 min |
| Apr 27, 11:22 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 23 min |
| Apr 27, 11:24 PM CDT | Flash Flood Warning | OUN | Garvin, Murray, Pontotoc | 5 hr |
| Apr 27, 11:38 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall, Murray, Pontotoc | 37 min |
| Apr 27, 11:43 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 32 min |
| Apr 27, 11:51 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 12:12 AM CDT | Tornado Warning | OUN | Johnston, Pontotoc | 33 min |
| Apr 28, 12:13 AM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 47 min |
| Apr 28, 12:19 AM CDT | Tornado Warning | OUN | Coal, Hughes | 26 min |
| Apr 28, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 44 min |
| Apr 28, 12:51 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Marshall and 3 more | 6 hr |
| Apr 28, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 40 min |
| Apr 28, 2:02 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Apr 28, 5:17 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 118 min |
| Apr 28, 10:13 AM CDT | River Flood Warning | OUN | Atoka | 6 days |
| Apr 28, 10:17 AM CDT | River Flood Warning | OUN | Bryan | 61 hr |
| Apr 28, 4:55 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 28, 5:13 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 5:28 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 6:43 PM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 28, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.